# SDR DALA1030521705

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 43,037 hours, 12,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM RIGHT ID BULKHEAD TO OVERWING DOOR ARE INOPERATIVE.  MAINTENANCE FOUND BATTERY PACK ASSEMBLY M01209 INOPERATIVE AND REPLACED.  SYSTEM OPERATION IS NORMAL. JFK/493138 (DL76G103025)
